Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bleeding very less after taking femilon

i am 25yrs old,i took femilon for 21days,after i stopped my bleeding is very it correct or not
Asked On : Sat, 13 Aug 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello visalakshi

femilon is a regular 21 day oral contraceptive.

menstrual irregularities are common in women and it may not always be associated with use of contraceptive pills.

however if you had heavy flow perviously oral contraceptive pills regularise the flow.

donot worry about it as long as you donot have only spotting or comlete absence of periods.

if you however feel anxious i would advise you to consult a gynecologist in this regard.

i hope i have answered your query.

take care

Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor